# SDR MALA020145

- Difficulty date: January 31, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3655, BOTH MAIN GEAR INTRANSIT LIGHT FAILED TO EXTINGUISH AFTER GEAR SELECTED UP.  CREW FAILED TO ENTER.  AIR RETURN TO DTW.  MAINTENANCE FOUND BOTH UPLOCKS CONTAMINATED WITH DIRT AND SNOW.  CLEANED AND LUBED, SWUNG GEAR IAW 32-30-00.  ALL CHECKS GOOD AT THIS TIME.
